# SDR USAA2009032790700

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 3,516 hours, 2,804 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR / ALTERATION, RIGHT AILERON CONTROL SUPPORT BRACKET CRACKED.  REPAIRED RIGHT AILERON CONTROL SUPPORT BRACKET AND ACCOMPLISHED MODIFICATION OF THE AILERON SUPPORT FITTING IAW US AIRWAYS EA 112416 AND PROTO TYPE EO 5308P198 PART B.
